# SDR AALA202109299875

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A5103RP
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 72,389 hours, 34,502 cycles
- Component: Slide Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION SLIDE RAFT PASSENGER CREW DOOR 831 IN PASSENGER CABIN. REPLACED SLIDE RAFT PASSENGER CREW DOOR 831 IN PASSENGER CABIN.
